Domain size anisotropy in the double-Voigt approach: An extended model

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Ectors D, Götz-Neunhoeffer F, Neubauer J
Zeitschrift: Journal of Applied Crystallography
Verlag: International Union of Crystallography
Jahr der Veröffentlichung: 2015
Band: 48
Seitenbereich: 1998-2001
ISSN: 1600-5767
Sprache: Englisch


Abstract


An efficient geometric approach to refine anisotropic domain morphology in the double-Voigt approach based on the variance-slope apparent crystallite size was recently described. In this way, the Lorentzian part of the Voigt size contribution can be directly linked to an effective area-or surface-weighted morphology. The size contribution in the Voigt approach is, however, rarely pure Lorentzian. In this article, the previously considered models are extended for the Gaussian part of the size broadening, also taking into account size distributions. The limits of the validity of the Voigt approach are also discussed.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Ectors, Dominique
Lehrstuhl für Mineralogie
Götz-Neunhoeffer, Friedlinde Prof. Dr.
Naturwissenschaftliche Fakultät
Neubauer, Jürgen apl. Prof. Dr.
Naturwissenschaftliche Fakultät


Zitierweisen

APA:
Ectors, D., Götz-Neunhoeffer, F., & Neubauer, J. (2015). Domain size anisotropy in the double-Voigt approach: An extended model. Journal of Applied Crystallography, 48, 1998-2001. https://dx.doi.org/10.1107/S1600576715018488

MLA:
Ectors, Dominique, Friedlinde Götz-Neunhoeffer, and Jürgen Neubauer. "Domain size anisotropy in the double-Voigt approach: An extended model." Journal of Applied Crystallography 48 (2015): 1998-2001.

BibTeX: 

Zuletzt aktualisiert 2018-26-11 um 16:36